Աստղաֆիզիկա =Астрофизика =Astrophysics

О статистических параметрах излучения неправильных и полуправильных переменных звезд

Лукацкая, Ф. И. and Зельцман, А. П. (1965) О статистических параметрах излучения неправильных и полуправильных переменных звезд. Астрофизика, 1 (3). pp. 313-318.

[img]
Preview
PDF
Download (682Kb) | Preview
    Item Type: Article
    Additional Information: On the statistical parameters of the radiation of irregular and semiregular variable stars.
    Uncontrolled Keywords: Lukatskaja F. I., Zeltsman A. P.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 19 Jun 2013 11:20
    Last Modified: 26 Jun 2013 09:57
    URI: http://astro.asj-oa.am/id/eprint/688

    Actions (login required)

    View Item